VOL. 52 · NO. 4 | October, 2000
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 52 (4), (October, 2000)
No abstract available
Articles
Koichi NAGANO
J. Math. Soc. Japan 52 (4), 699-723, (October, 2000) DOI: 10.2969/jmsj/05240699
KEYWORDS: Hadamard space, ideal boundary, Tits metric, 53C20, 53C22
Mike BOYLE, Alejandro MAASS
J. Math. Soc. Japan 52 (4), 725-740, (October, 2000) DOI: 10.2969/jmsj/05240725
KEYWORDS: cellular automata, shift of finite type, expansive, symbolic dynamics, dimension group, 37B15, 37B10
Koji KIKUCHI
J. Math. Soc. Japan 52 (4), 741-766, (October, 2000) DOI: 10.2969/jmsj/05240741
KEYWORDS: Hyperbolic equations, BV functions, Rothe's method, direct variational method, varifolds, 35L70, 49J40, 49Q15
Sunao ŌUCHI
J. Math. Soc. Japan 52 (4), 767-792, (October, 2000) DOI: 10.2969/jmsj/05240767
KEYWORDS: Singular solutions, complex partial differential equations, 35A20, 35B05, 35B40
Hideo KOJIMA
J. Math. Soc. Japan 52 (4), 793-806, (October, 2000) DOI: 10.2969/jmsj/05240793
KEYWORDS: plane curves, logarithmic Kodaira dimension, logarithmic geometric genus, 14J26, 14H20
Takehiko YAMANOUCHI
J. Math. Soc. Japan 52 (4), 807-834, (October, 2000) DOI: 10.2969/jmsj/05240807
KEYWORDS: quantum groups, quasi Woronowicz algebras, double group construction, 46L65, 22D25, 46L10, 81R50
Katsuro SAKAI
J. Math. Soc. Japan 52 (4), 835-846, (October, 2000) DOI: 10.2969/jmsj/05240835
KEYWORDS: ANR, homotopy dense, the metric completion, uniform ANR, densely locally hyper-connected, uniformly locally hyper-connected, ‎57N20‎, 58D05, ‎46E15
Victor NISTOR
J. Math. Soc. Japan 52 (4), 847-868, (October, 2000) DOI: 10.2969/jmsj/05240847
KEYWORDS: groupoid, differential groupoid, pseudodifferential operator, Lie algebroid, manifold with corners, non-commutative geometry, 58H05, 58J40, 46L87
Toshiyuki AKITA
J. Math. Soc. Japan 52 (4), 869-875, (October, 2000) DOI: 10.2969/jmsj/05240869
KEYWORDS: Group cohomology, Farrell-Tate cohomology, Discrete group, 55R40, 20J05, 55R35
Reiko AIYAMA, Kazuo AKUTAGAWA
J. Math. Soc. Japan 52 (4), 877-898, (October, 2000) DOI: 10.2969/jmsj/05240877
KEYWORDS: Surfaces in the hyperbolic 3-space, normal Gauss maps, Harmonic Maps, representation formula, 53A10, 53C42, 58E20
Włodzimierz ZWONEK
J. Math. Soc. Japan 52 (4), 899-914, (October, 2000) DOI: 10.2969/jmsj/05240899
KEYWORDS: Azukawa metric, Pluricomplex Green function, hyperconvex domain, 32U05, 32U35, 31C10
Shigeru KANEMITSU, Takako KUZUMAKI, Masami YOSHIMOTO
J. Math. Soc. Japan 52 (4), 915-947, (October, 2000) DOI: 10.2969/jmsj/05240915
KEYWORDS: Farey series, Euler's function, exponential sums, 11B57, 11N37
Andrzej KOZLOWSKI, Kohhei YAMAGUCHI
J. Math. Soc. Japan 52 (4), 949-959, (October, 2000) DOI: 10.2969/jmsj/05240949
KEYWORDS: homotopy equivalence, loop space, resultant, discriminant, 55P10, 55P15, 55P35
Back to Top